MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Catalog Number |
3505270BC |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Breast Mass (2439); Swollen Lymph Nodes/Glands (4432)
| Date of Event |
09/20/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
At the time of this report, mentor has received no information regarding explantation or an expected explantation date.It is unknown at this time if the device will be made available for return.As a result, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: n/a.Mentor is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which mentor has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, mentor, or its employees that the report constitutes an admission that the device, mentor, or its employees caused or contributed to the potential event described in this report.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Event or Problem Description
It was reported that a patient who had 270cc mentor memorygel breast implants placed experienced right sided capsular contracture, right sided breast cyst, left sided breast mass, and bilateral lymphadenopathy post procedure.At the time of this report, mentor has received no information regarding explantation or an expected explantation date.See 1645337-2023-12462 for contralateral prosthesis report.
Additional Manufacturer Narrative
Additional information was received on november 30, 2023.The event date was clarified to be (b)(6), 2023.The implant date is (b)(6) 2022.The device was explanted on (b)(6) 2023.The impacted product was received by the failure analysis lab on november 30, 2023.The evaluation of the returned device was completed by the failure analysis lab on december 6, 2023.Device evaluation summary: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned device.During visual evaluation no apparent damage or visual anomalies were observed on the returned device.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post market surveillance.Reason for device explant and/or reoperation: breast mass/lymphadenopathy.Manufacturer¿s reference number: (b)(4).